# SDR FDEA201004191236

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB00311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; INBD HINGE LOCATION SIDE LOAD FITTING MOUNTING SURFACE IS   CORRODED.  REPAIRED SIDE LOAD FITTING MOUNTING SURFACE IAW CMM 57-44-08.
